# SDR DALA2023113009823

- Difficulty date: November 22, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 104,738 hours, 14,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1605 2 EXTERNAL EMERGENCY LTS OUT AT LEFT AFT SIDE OF A/C. CORRECTIVE ACTION: TROUBLESHOT AFT 2 LEFT EMERGENCY LTS PER WDM 33-51-21. NO POWER FOUND AT LT ASSY. PER CMM 25-65-02, REPLACED FUSES AT BATTERY POWER PACK M738. (5064925)
